Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

11 People found this comment helpful

I've been taking Methazolamid for several years and I know that w/o my eye pressure would be a lot worse, like it used to be before, with only eye drops Cosopt, Alphagan, Lumingan. Unfortunately, the big side effect to this medication is that I feel very sleepy, very tired to the point that I don't have energy to do finish what I'm doing many times.

Shared reviews and ratings

bigrandgg | 75 or over | On medication for less than 1 month | Patient
5/17/2020
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I am curious to read of other patients use and side effects. I could not continue and wait for symptoms to get better so the effect of this RX has not been evaluated properly by me. Made me sick for 3 days in bed sleepy dizzy head

Report this postFill 3Created with Sketch.
Deb | 55-64 | On medication for 5 to less than 10 years | Patient
9/11/2018
Condition: Wide-Angle Glaucoma
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Anorexia and changes in taste has been my most frequent side effect that I have experienced, resulting in unplanned weight loss.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 6 months to less than 1 year | Patient
4/18/2018
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

My doctor prescribed me this medication after i developed strong side affects on Acetazolamide 500 mg.. This little pill, Methazolamide 50mg worked quickly to lower my eye pressure down. I did have slight dizziness and tiredness first few days, but if you take pill at bedtime and with food - its easy to control. Methazolamide is a diuretic and removes important electrolytes from your body. I had to take multivitamins, eat bananas and drink Powerade to keep my muscles and bones healthy. I had experienced muscle cramps in the beginning, so its very important to replenish nutrients.. The worst side affect that I still have after taking this drug for 7 months is ringing in my ears, its still going after I stopped taking pills 2 months ago.. I'm afraid it turned into tennitus...

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for less than 1 month | Patient
9/11/2016
Condition: Increased Eye Pressure caused by Another Disease
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After beginning this drug, my hands began to tingle and I had ringing in my ears. After just a few days I began to have horrible headaches. I returned to the doctors office and told him I was having too many side effects. If fell on deaf ears. I thought maybe after taking this medication I would become adjusted and my side effects would lessen. No such luck. Began feeling depressed and continued with awful headaches. I decided to split the pill in half and began taking it that way. Headaches have lessened but am going to review this with the doctor next week. I want off of this stuff.

Report this postFill 3Created with Sketch.
old biker | 75 or over | Male | On medication for 1 to 6 months | Patient
2/18/2015
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

lowered pressure after only one weeks use. I do notice that I get a bit tired after taking and tend to fall asleep in front of the tv, but it's much better than losing my vision. I already lost vision before starting this. Easy to use and works with minimal side effects.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More